# SDR IPXA201906143243

- Difficulty date: May 23, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 75,122 hours, 16,216 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CR/H WING FIXED L/E SKIN IS CRACKED AT #9 SLAT TRACK CUTOUT.REPAIRED CRACKED R/H WING FIXED L/E SKIN AT XOS=610.8437 IAW MD-11 SRM 57-40-01 REPAIR 18, FIGURE 202. (MAJOR)
